Quasi-classical expansion of the star-triangle relation and integrable systems on quad-graphs

Citation

Bazhanov, V, Kels, A & Sergeev, S 2016, 'Quasi-classical expansion of the star-triangle relation and integrable systems on quad-graphs', Journal of Physics A: Mathematical and Theoretical, vol. 49, no. 46, pp. 1-44pp.

Year

2016

Field of Research

  • Mathematical Physics Not Elsewhere Classified

Updated:  18 January 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers